Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Changes in color of vision after waking up from a nap

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 1686 Questions
I see XXXXXXX after waking up from a nap. Thank You
Posted Sun, 9 Sep 2012 in Vision and Eye Disorders
Answered by Dr. Robert Galamaga 2 hours later
Hello and thank you for submitting your question.

Your question is a good one and I will work on providing you with some information and recommendations.

Changes in color of vision can sometimes be due to problems with the retina. In addition elevated pressure within your eye might cause changes in vision color.

I would recommend that you ask your doctor for a referral to see an ophthalmologist. The ophthalmologist can performed a detailed examination as well as checking the pressure of your eye.

I cannot emphasize enough the importance of you obtaining a good physical exam for this. Sometimes problems with the ICANN progress and become more permanent. Again I suggest that you get this evaluated as soon as possible.

Thank you very much for sending your question. If you have any additional concerns I would be happy to discuss those with you.


Dr. Robert
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor